# SDR IXKA9700057

- Difficulty date: July 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N360PA
- Make and model: Boeing 727230
- Aircraft serial: 20676
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Press Switch
- Part number: 1G309
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

FLT 430 - MCO-EWR - AFTER 10 MINS FO FLIGHT IN FLIGHT SHUT DOWN AND AIR RETURN TO MCO DUE NR 2 START VALVE LIGHT CAME ON.  INSPECTED NR 2 ENGINE STARTER AND START VALVE, CLEANED C/P ON START VALVE, RAN ENG AND OPS CHECK NORMAL PER 80-11-0, ON NEXT FLIGHT INDICATOR LIGHT FLICKERED.  REMOVED AND REPLACED START VALVE PRESSURE SWITCH AND PERFORMED OPERATIONAL CHECK OF STARTER AND START VALVE AND OPS CHECK OK PER MM 80-11.  (M)
